Hello,I have a concern. The last day of my cycle was the 15th of May. On the 17th of May, it seemed like my period came back and I had to use pads all day. From the 18th to today (23rd) I have had continuous brown discharge. I am very concerned. Does anyone have any idea what is going on with me? Sorry to be so graphic...
have you called your doctor? You might have some kind of infection. could it be a part of your period? I take it, it's not the usual pattern of your menstrual cycle, otherwise, you would not be posting. However, i know when my period ends, the last few days it becomes a brown discharge. If it's brown...it means it's old blood. Do you have any odor or other symptoms?
Hi, I actually have a similar concern but it's not me it's my girlfriend who not only has this brown discharge acelter her period but her period comes every other week and I bet it's not normal at all, however, she is in her third month of taking anti-contraceptive pills. Please I ask anyone who can have some type of info to post it so that I may at least know that it's not something serious.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.